# SDR DL72S010593

- Difficulty date: April 9, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 65,946 hours, 49,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE STRINGER 4L SKIN LAP SPLICE YIELDED  CRACK INDICATIONS.  INTERNAL MFEC INSPECTION CONFIRMED A CRACK IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL AT  FS 383 & 384.  THE CRACKED AREA WAS ROUTED OUT AND A REPAIR DOUBLER AND STRUCTURAL FILLER INSTALLED PER B727 SRM        53-30-3, FIG. 5 AND ER/A 380513-14AD.
